Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 47, NWS State College, PA

May 29, 2012Schuylkill County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 29, 2012, 5:23 PM EDT for Schuylkill County, Pennsylvania. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2012, 5:23 PM EDT (21:23 UTC)
Expired
May 29, 2012, 6:06 PM EDT
In force
43 min
Issued by
NWS State College, PA
Area
Storm-based polygon

County Schuylkill County, PA

The radar

The Binghamton radar (KBGM), 161 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 1:03 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2012-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 667 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2012-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
667 J/kg
Mixed-layer CIN
-217 J/kg
Mixed-layer LCL
1153 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

901 
WUUS51 KCTP 292123
SVRCTP
PAC107-292215-
/O.NEW.KCTP.SV.W.0047.120529T2123Z-120529T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
523 PM EDT TUE MAY 29 2012

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN SCHUYLKILL COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 615 PM EDT

* AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM. THE STORM WAS NEAR MINERSVILLE...MOVING EAST
  AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH. 

* LOCATIONS IN THE WARNING INCLUDE...
  PORT CARBON...
  NEW PHILADELPHIA AND ORWIGSBURG...
  LOCUST LAKE STATE PARK AND MAHANOY CITY...
  TUSCARORA AND NUREMBURG...
  SHEPPTON...
  TAMAQUA AND MCADOO...

THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 122 AND 139.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE
ROAD 61...STATE ROAD 309.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR CENTRAL PENNSYLVANIA.

&&

LAT...LON 4069 7583 4064 7598 4057 7601 4058 7605
      4054 7617 4080 7630 4083 7631 4088 7629
      4095 7620 4091 7605 4091 7599 4081 7588
      4074 7576
TIME...MOT...LOC 2123Z 248DEG 22KT 4067 7621

$$

FORECASTER: GARTNER/JUNG
1 follow-up statement
915 
WWUS51 KCTP 292206
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
606 PM EDT TUE MAY 29 2012

PAC107-292216-
/O.CAN.KCTP.SV.W.0047.000000T0000Z-120529T2215Z/
SCHUYLKILL PA-
606 PM EDT TUE MAY 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SCHUYLKILL COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR SOUTH CENTRAL PENNSYLVANIA.

LAT...LON 4069 7583 4064 7598 4057 7601 4058 7605
      4054 7617 4080 7630 4083 7631 4088 7629
      4095 7620 4091 7605 4091 7599 4081 7588
      4074 7576
TIME...MOT...LOC 2206Z 248DEG 22KT 4077 7589

$$

FORECASTER: GARTNER/CR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 5:21 PM EDT, 2 minutes earlier.

Area forecast discussion, May 29, 5:21 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
521 PM EDT TUE MAY 29 2012

.SYNOPSIS...
A COLD FRONT WILL PUSH ACROSS CENTRAL PENNSYLVANIA THIS EVENING
AND EARLY TONIGHT. A SECONDARY TROUGH WILL PASS THROUGH THE AREA
ON WEDNESDAY...FOLLOWED BY COOLER WEATHER FOR THURSDAY. UNSETTLED
WEATHER SHOULD RETURN LATE IN THE WEEK AS A LOW PRESSURE SYSTEM
DEVELOPS IN THE SOUTH-CENTRAL STATES AND MOVES NORTHEAST.

&&

.NEAR TERM /THROUGH WEDNESDAY/...

SLOWLY CLEARING THE SEVERE THUNDERSTORM WATCH FROM WEST TO EAST
AS STORMS PROGRESS OFF TO THE EAST...

THE REAL COLD FRONT APPEARS RATHER NEBULOUS/ILL- DEFINED AT THIS
TIME...BUT DOES NOT APPEAR TO BE INTO NW PA JUST YET AS PRESSURES
ARE FLAT OR CONTINUE TO FALL. WINDS HAVE SHIFTED SOME TO THE W/NW
OVER OH...AND SHOULD BE A GOOD SIGN FOR THE END OF THE EVENT. SVR
THREAT CONTINUES INTO THE EVENING IN THE FAR SE. THREATS ARE BOTH
HAIL AND WIND. SB CAPES RUNNING ABOVE 3000J/KG IN THE ERN COS
RIGHT NOW PER SPC MESO ANALYSIS GRAPHIC...BUT A LITTLE CAP THERE
IS HELPING THE CONVECTION WAIT UNTIL THE PRE-FRONTAL TROUGH COMES
BY TO TAP INTO IT. SVR WATCHES COVER THE ENTIRE AREA...BUT THE NW
MAY BE CANCELLED SOON. SO FAR THE RAIN HAS NOT BEEN HEAVY ENOUGH
TO WARRANT ANY FLOOD ADVYS/WARNS. THE CELLS APPEAR TO BE MOVING
STEADILY...BUT HAVE LITTLE ORGANIZATION. THIS IS EXPECTED TO
CONTINUE INTO THE EVENING.

OVERNIGHT CLEARING WILL ALLOW SOME FOG TO FORM IN AREAS THAT HAVE
HAD RAIN. THE WINDS WILL GO VERY LIGHT WITHOUT MUCH OF A DYNAMIC
PUSH. OTHERWISE...TEMPS WILL DIP INTO THE M50S TO M60S...WHICH IS
ABOUT NORMAL FOR AN EARLY SUMMER DAY.

INSTABILITY GOES UP WITH THE HEATING OF THE DAY BEHIND THE MAIN
FRONT ON WED. PLUS...A TROUGH OF LOW PRESSURE SHOULD SWING THROUGH
THE REGION IN THE MIDDLE OF THE DAY AS WELL. WILL CONTINUE TO
MENTION SLIGHT CHCS OF THUNDER FOR MOST OF THE AREA EXCEPT THE
SC/SE. SMALL HAIL GUSTY WINDS ARE POSSIBLE FROM THESE CELLS WED
LATE MORNING AND AFTN. MAXES WILL BE 5-10F COOLER THAN TUES...AND
MUCH CLOSER TO NORMAL. THE SE WILL STILL BE 5-10F ABOVE NORMAL ON
MAXES WITH NEARLY FULL SUN.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
ANOTHER PROGRESSIVE SHORTWAVE TROUGH WILL DIVE ESEWD FM THE
ARROWHEAD OF MN AND TRACK ALONG THE U.S/CANADIAN BORDER REACHING
NRN NEW ENGLAND ON THURS. A SECONDARY COLD FRONT WILL ACCOMPANY
THIS SYSTEM AND PUSH EWD THROUGH CENTRAL PA WED NGT. NLY FLOW
ASSOCIATED WITH SFC HIGH PRESSURE SLIDING EWD INTO PA FM THE UPPER
MS VLY WILL BRING A MUCH COOLER AND DRIER AIRMASS TO THE REGION ON
THURS. BERYL WILL LIFT NEWD FM THE NC COAST INTO THE NRN ATLC BY
THE END OF THE PD. A STG MID-UPPER LEVEL TROUGH DIVING SEWD THRU
THE CENTRAL STATES SHOULD FORM AN AREA OF LOW PRES OVR THE SRN
PLAINS/LWR MS VLY WHICH SHOULD TRACK NWD INTO THE OH VLY/GRT LKS
FRI-FRI NGT.

THUR NGT-FRI MORNING LOOKS RATHER CHILLY ESP IN THE NRN TIER WITH
HIGH PRES OVERHEAD AND PWS BLW NORMAL. OVRRNG TYPE RAINS SHOULD
EVENTUALLY REACH THE AREA FRI-FRI NGT AS THE PLAINS SYS EVOLVES
NEWD INTO THE LWR LKS. MODEL SPREAD IS HIGH REGARDING THIS SYSTEM
SO OPTED FOR EVEN MODEL COMPROMISE SPLIT BETWEEN THE SLOWER GFS
AND PROGRESSIVE EURO.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
GFS/EC ENSEMBLE MEANS SHOW A H5 TROUGH PERSISTING OVER THE NE
STATES/NEW ENG WITH THE LOCAL AREA UNDER NW FLOW ON THE SW EDGE
OF THE LOW CENTER. INTERESTING TO NOTE THAT THE NAO IS FCST TO
APPROACH MINUS 3 WHICH WOULD FAVOR COOLER THAN NORMAL TEMPS.
HOWEVER THE GEFS WANTS TO REBOUND HEIGHTS ABOVE NORMAL WHILE THE
ECENS KEEPS A LW TROUGH IN PLACE WITH CLOSED LOW OVR NRN NEW ENG.
CONFIDENCE IS LESS THAN AVERAGE AND THEREFORE HEDGED LONG TERM
GRIDS TWD THE GLOBAL ENSEMBLE MEANS TO ADDRESS THE UNCERTAINTY IN
THE LARGE SCALE PATTERN.

&&

.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
NEAR TERM AVIATION CONCERNS REVOLVE AROUND ONGOING AND DEVELOPING
CONVECTION AREA-WIDE. TRIED TO TIME MAIN AREA OF STORMS THROUGH
EACH AIRFIELD...HOWEVER...CONVECTIVE DEVELOPMENT WILL KEEP THE
CHANCE OF A TSRA AT ANY TIME THROUGH LATE AFTERNOON.

MAIN AREA OF SHRA/TSRA WILL EXIT THE EASTERN AREA AROUND 23Z AND
THEN AREAS OF BR WILL DEVELOP OVERNIGHT AT MOST SITES.

OUTLOOK...
WED...AM FOG POSS. ISOLD AFTN SHRA/TSRA POSS.
THU...NO SIG WX EXPECTED.
FRI...PM THUNDERSTORM IMPACTS POSSIBLE.
SAT...THUNDERSTORM IMPACTS POSSIBLE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DANGELO/LA CORTE
NEAR TERM...DANGELO/LA CORTE
SHORT TERM...RXR/STEINBUGL
LONG TERM...RXR/STEINBUGL
AVIATION...CERU/TYBURSKI
Hazardous weather outlook, May 29, 5:15 PM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
515 PM EDT TUE MAY 29 2012

PAZ004>006-010>012-017>019-024>027-033>035-045-302115-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
SOMERSET-BEDFORD-FULTON-SOUTHERN CLINTON-
515 PM EDT TUE MAY 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ028-036-037-041-042-046-049>053-056>059-063>066-302115-
JUNIATA-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-
UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-
SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
515 PM EDT TUE MAY 29 2012

...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 29, 3:19 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
319 PM EDT TUE MAY 29 2012

PAZ058-292000-
SCHUYLKILL PA-
319 PM EDT TUE MAY 29 2012

...A STRONG THUNDERSTORM WILL AFFECT SCHUYLKILL COUNTY...

AT 318 PM EDT...A STRONG THUNDERSTORM WAS NEAR MUIR...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL AFFECT TREMONT...JOE ZERBEY AIRPORT AND
MINERSVILLE.

THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 97 AND 126.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE
ROAD 61.

LAT...LON 4058 7600 4057 7603 4058 7605 4053 7617
      4051 7625 4051 7634 4049 7644 4060 7660
      4083 7624 4063 7598

FORECASTER: RXR
Special weather statement, May 29, 3:28 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
328 PM EDT TUE MAY 29 2012

PAZ041-046-292000-
NORTHERN LYCOMING PA-SOUTHERN LYCOMING PA-
328 PM EDT TUE MAY 29 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LYCOMING COUNTY...

AT 324 PM EDT...A STRONG THUNDERSTORM WAS NEAR DUBOISTOWN...MOVING
NORTHEAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT MONTOURSVILLE...HUGHESVILLE AND PICTURE ROCKS.

THIS WILL IMPACT I-180 BETWEEN MILE MARKERS 13 AND 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
220...STATE ROAD 118.

LAT...LON 4145 7676 4141 7675 4135 7667 4126 7657
      4113 7705 4124 7715 4146 7678

FORECASTER: GARTNER/JUNG
Local storm report, May 29, 3:36 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
336 PM EDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND DMG     3 SE PETERSBURG         40.54N  78.01W
05/29/2012                   HUNTINGDON         PA   911 CALL CENTER

            TREES AND WIRES DOWN POWER POLES SNAPPED

&&

EVENT NUMBER CTP1200067

TYBURSKI
Local storm report, May 29, 3:55 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
355 PM EDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             ROARING BRANCH          41.57N  76.95W
05/29/2012  M0.70 INCH       LYCOMING           PA   TRAINED SPOTTER

0345 PM     HAIL             MERCERSBURG             39.83N  77.90W
05/29/2012  M0.88 INCH       FRANKLIN           PA   TRAINED SPOTTER

&&

EVENT NUMBER CTP1200068
EVENT NUMBER CTP1200069

TYBURSKI
Local storm report, May 29, 4:35 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
435 PM EDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     1 NE BROCKPORT          41.28N  78.72W
05/29/2012                   ELK                PA   911 CALL CENTER

            TREES AND WIRES DOWN

0150 PM     TSTM WND DMG     3 S OSCEOLA             41.94N  77.34W
05/29/2012                   TIOGA              PA   UTILITY COMPANY

            TREES AND WIRES DOWN

0215 PM     TSTM WND DMG     TIOGA JUNCTION          41.95N  77.12W
05/29/2012                   TIOGA              PA   UTILITY COMPANY

            TREES AND WIRES DOWN

0240 PM     TSTM WND DMG     1 E MANSFIELD           41.81N  77.06W
05/29/2012                   TIOGA              PA   UTILITY COMPANY

            TREES AND WIRES DOWN

&&

EVENT NUMBER CTP1200070
EVENT NUMBER CTP1200071
EVENT NUMBER CTP1200072
EVENT NUMBER CTP1200073

TYBURSKI
Local storm report, May 29, 4:56 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
456 PM EDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     TSTM WND DMG     3 SW BLOSSBURG          41.65N  77.11W
05/29/2012                   TIOGA              PA   UTILITY COMPANY

            TREES AND WIRES DOWN

0415 PM     TSTM WND DMG     5 W DUSHORE             41.53N  76.50W
05/29/2012                   SULLIVAN           PA   911 CALL CENTER

            TREES AND WIRES DOWN ON LAMBERT HILL ROAD

0437 PM     TSTM WND DMG     3 SE ENGLISH CENTER     41.41N  77.21W
05/29/2012                   LYCOMING           PA   TRAINED SPOTTER

            NUMEROUS TREES DOWN IN BROOKSIDE

0450 PM     HAIL             BERWICK                 41.06N  76.25W
05/29/2012  M0.70 INCH       COLUMBIA           PA   AMATEUR RADIO

            DIME SIZE HAIL IN BERWICK

&&

EVENT NUMBER CTP1200074
EVENT NUMBER CTP1200075
EVENT NUMBER CTP1200076
EVENT NUMBER CTP1200077

TYBURSKI

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 11:38 AM EDTSpecial Weather StatementCTPWarren67 min
May 29, 11:47 AM EDTSevere Thunderstorm WarningCTPWarren58 min
May 29, 12:20 PM EDTSpecial Weather StatementCTPWarren25 min
May 29, 12:48 PM EDTSpecial Weather StatementCTPWarren27 min
May 29, 1:13 PM EDTSpecial Weather StatementCTPPotter47 min
May 29, 1:21 PM EDTSpecial Weather StatementCTPClinton24 min
May 29, 1:22 PM EDTSevere Thunderstorm WarningCTPCameron, Clearfield, Elk53 min
May 29, 1:28 PM EDTSpecial Weather StatementCTPMcKean32 min
May 29, 1:32 PM EDTSevere Thunderstorm WarningCTPTioga43 min
May 29, 1:36 PM EDTSevere Thunderstorm WarningCTPMcKean, Potter69 min
May 29, 1:58 PM EDTSevere Thunderstorm WarningCTPBlair, Huntingdon, Mifflin62 min
May 29, 2:07 PM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Elk, Potter38 min
May 29, 2:12 PM EDTSevere Thunderstorm WarningCTPCambria, Clearfield, Elk63 min
May 29, 2:17 PM EDTSevere Thunderstorm WarningCTPTioga58 min
May 29, 2:29 PM EDTSpecial Weather StatementCTPHuntingdon31 min
May 29, 2:43 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Potter62 min
May 29, 3:06 PM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon, Juniata, Mifflin, Perry, Snyder and 1 more39 min
May 29, 3:09 PM EDTSpecial Weather StatementCTPSullivan36 min
May 29, 3:13 PM EDTSevere Thunderstorm WarningCTPTioga32 min
May 29, 3:16 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Centre, Clinton, Fulton, Huntingdon and 2 more44 min
May 29, 3:19 PM EDTSpecial Weather StatementCTPSchuylkill41 min
May 29, 3:28 PM EDTSpecial Weather StatementCTPLycoming32 min
May 29, 3:36 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Sullivan, Tioga54 min
May 29, 3:43 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Juniata, Montour, Northumberland, Perry and 3 more77 min
May 29, 3:55 PM EDTSevere Thunderstorm WarningCTPBedford, Centre, Clinton, Franklin, Fulton, Huntingdon and 5 more65 min
May 29, 4:26 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Sullivan34 min
May 29, 4:30 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Franklin, Perry, York45 min
May 29, 5:03 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 2 more72 min
May 29, 5:15 PM EDTAreal Flood AdvisoryCTPCumberland, Dauphin, Franklin, Lebanon, Schuylkill3 hr
May 29, 5:37 PM EDTFlash Flood WarningCTPCumberland, Dauphin, Lebanon, Perry, Schuylkill3 hr
May 29, 5:48 PM EDTSevere Thunderstorm WarningCTPAdams, Lancaster, Lebanon, York72 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.